MathSciNet Relay Station
MathSciNet bibliographic data
MR2832489 (2012h:34029) 34A55 (34L40)
Ozkan, A. S.; Amirov, R. Kh. An interior inverse problem for the impulsive Dirac operator. Tamkang J. Math. 42 (2011), no. 3, 259–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement